MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Model Number MC9079
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample is available for evaluation.It is yet to be received.
 
Event or Problem Description
The customer reported a 17" ext set w/0.2 micron filter, microclave® clear, clamp, rotating luer that had air in the iv tubing when changing out the lines.No additional information was provided.
 
Additional Manufacturer Narrative
Three (3) new list# mc9079, extension sets (lot# 4915987) were received on november 9, 2020 and visually inspected.As received, no damage or anomalies were seen on any of the returned sets.No used product or mating devices were returned.Each extension set was primed with water at gravity pressure and then leak tested according to product performance specifications.No leaks or air bubbles were seen.The reported complaint could not be replicated or confirmed.A device history review for lot# 4915987 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10790770
Report Number9617594-2020-00473
Device Sequence Number19756484
Product Code FMG
UDI-Device Identifier00887709078161
UDI-Public(01)00887709078161(17)250601(10)4915987
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberMC9079
Device Catalogue NumberMC9079
Device Lot Number4915987
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1